Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 331, NWS Norman, OK

May 1, 2008Kingfisher County, Logan County, Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at May 1, 2008, 11:25 PM CDT for Kingfisher County, Logan County, Oklahoma. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 1, 2008, 11:25 PM CDT (04:25 UTC)
Expired
May 2, 2008, 12:00 AM CDT
In force
35 min
Issued by
NWS Norman, OK
Area
Storm-based polygon

Counties Kingfisher County, OK, Logan County, OK

The radar

The Vance AFB radar (KVNX), 85 km from the middle of the area, began a volume at 04:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 1, 6:15 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Lamont, OK (KLMN), launched 00:00Z, 4.4 hours before the alert went out and 68 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lamont, OK at 00:00Z on 2008-05-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 340 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lamont, OK at 00:00Z on 2008-05-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 152 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
340 J/kg
Mixed-layer CIN
-37 J/kg
Mixed-layer LCL
3058 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
152 m²/s²
0-3 km storm-relative helicity
198 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KOUN 020426
SVROUN
OKC073-083-020500-
/O.NEW.KOUN.SV.W.0331.080502T0425Z-080502T0500Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
1125 PM CDT THU MAY 1 2008

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN KINGFISHER COUNTY IN CENTRAL OKLAHOMA...
  WESTERN LOGAN COUNTY IN CENTRAL OKLAHOMA...

* UNTIL MIDNIGHT CDT

* AT 1125 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES WEST OF
  MARSHALL TO 6 MILES SOUTHWEST OF KINGFISHER...MOVING EAST AT 41   
MPH. HAIL UP TO THE SIZE OF QUARTERS AND WINDS OF 60 MPH ARE LIKELY.

* LOCATIONS IN THE WARNING INCLUDE CASHION...DOVER...KINGFISHER...
  LOVELL AND MARSHALL.

SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH NO ADVANCE WARNING.
MOVE IMMEDIATELY TO A STORM SHELTER... BASEMENT OR STURDY BUILDING IF
A TORNADO IS SIGHTED.

LAT...LON 3616 9754 3574 9767 3573 9815 3617 9780
      3617 9778 3617 9768
TIME...MOT...LOC 0425Z 265DEG 35KT 3612 9774 3578 9800

$$
WR
1 follow-up statement
000 
WWUS54 KOUN 020509
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1208 AM CDT FRI MAY 2 2008

OKC073-083-020518-
/O.EXP.KOUN.SV.W.0331.000000T0000Z-080502T0500Z/
LOGAN OK-KINGFISHER OK-
1208 AM CDT FRI MAY 2 2008

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN KINGFISHER AND WESTERN
LOGAN COUNTIES EXPIRED AT MIDNIGHT CDT...

THE STORMS HAD WEAKENED...BUT WILL STILL PRODUCE SMALL HAIL AND WIND 
GUSTS TO 50 MPH. SEVERE WEATHER COULD DEVELOP IN LOGAN COUNTY AT ANY 
TIME.

LAT...LON 3616 9754 3574 9767 3573 9815 3617 9780
      3617 9778 3617 9768
TIME...MOT...LOC 0425Z 265DEG 35KT 3611 9774 3577 9800

$$

BURKE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 1, 9:11 PM CDT, 2 hours 14 minutes earlier.

Area forecast discussion, May 1, 9:11 PM CDT, 2 hours 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
911 PM CDT THU MAY 1 2008

.DISCUSSION...
TWEAKS TO WIND AND FRONTAL TIMING TONIGHT AND TOMORROW MORNING.
BEST CHANCES FOR STORMS OVERNIGHT WILL BE NORTHERN PARTS OF
OKLAHOMA AS STRONG CONVERGENCE OCCURS ALONG FRONT. NEW LOCAL RUN
OF WRF KEEPS ACTIVITY NEAR/NORTH OF KANSAS BORDER...BUT WITH
MOISTURE AND COOLING ALOFT ACCOMPANYING FRONT...WE WILL KEEP
RELATIVELY HIGH POPS AS FAR SOUTH AS I-40. ALTHOUGH DISCRETE CELLS
POSSIBLE FOR A FEW MORE HOURS...STRONG LINEAR FORCING WILL LIKELY
LEAD TO SQUALL-LINE FORMATION.

&&

.PREV DISCUSSION... /ISSUED 230 PM CDT THU MAY 1 2008/

DISCUSSION...
THE LARGER SCALE PERSPECTIVE FOR TONIGHTS WEATHER HAS NOT CHANGED
MUCH FROM EARLIER. THE MOST WESTWARD OF TWO SMALL MID/UPPER LOWS
OVER THE CENTRAL ROCKIES IS CURRENTLY PIVOTING THROUGH THE BASE OF A
BROADER SCALE TROUGH OVER THE FOUR CORNERS REGION WHICH IS
MAINTAINING AN AXIS OF LARGER PRESSURE FALLS OVER THE OKLAHOMA
PANHANDLE. AN ASSOCIATED COLD FRONTAL BOUNDARY NEAR A LINE FROM
MEDFORD TO SEILING HAS STALLED WHILE THE DRYLINE HAS BECOME SLIGHTLY
MORE DISCERNIBLE FROM PERRY...TO EL RENO...AND WAURIKA. A 20Z
BALLOON FROM KOUN WILL BE RELEASED SHORTLY. IN THE MEANTIME...
SATELLITE AND PROFILER/METARS TRENDS CONTINUE TO INDICATE SHALLOW
MOISTURE AND A MODEST CAP.

ISOLATED CONVECTION REMAINS UNLIKELY BUT POSSIBLE ANYWHERE NEAR THE
DRYLINE THROUGH MID EVENING...BY WHICH TIME THE DRYLINE SHOULD HAVE
RETREATED IN RESPONSE TO THE APPROACHING UPPER LOW. MEANWHILE...THE
STALLED FRONT OVER NORTHERN OKLAHOMA SHOULD RESUME A SOUTHWARD
MOVEMENT TOWARD THE DRYLINE AND INTO A DEEPENING MOIST WARM SECTOR.
OUR GREATEST CONCERN FOR SEVERE THUNDERSTORMS IS THIS EVENING AS THE
DRYLINE RETREATS TOWARD THE REORGANIZING COLD FRONT OVER NORTHWEST
OR NORTH CENTRAL OKLAHOMA...WHICH IS WHEN INSTABILITY WILL
HIGHEST...CONVECTIVE INHIBITION LOWEST...AND VERTICAL WIND PROFILES
MOST SUPPORTIVE OF SUPERCELLS.

AFTER MIDNIGHT...WE STILL ANTICIPATE THAT THE CONVECTIVE MODE WILL
GRADUALLY TRANSITION AWAY FROM SUPERCELLS AND MORE TOWARD
MULTICELLS...INCLUDING A SQUALL-LINE...ESPECIALLY EAST OF INTERSTATE
35.

ASIDE FROM THE ABOVE MENTIONED SEVERE WEATHER CONCERNS...HIGH BASED
SHOWERS ARE FORMING NEAR DEEPER PORTIONS OF A BAROCLINIC ZONE NEAR
THE KANSAS/COLORADO BORDER. A LOCAL RUN OF THE WRF ARW SHOWS THESE
SHOWERS REACHING THE KANSAS/OKLAHOMA BORDER NORTH OF WOODWARD
BETWEEN 22 AND 24Z...WITH A SMALL RISK OF SHORT TERM/HIGH WIND
POTENTIAL. WILL HAVE TO MONITOR CLOSELY.

AFTER TONIGHT...THE GRIDDED FORECAST RESEMBLES THE GFS AND
ASSOCIATED MAV MOS...WHICH SHOW A SIGNIFICANT DRY AND COOLER PERIOD
BEGINNING FRIDAY AND CONTINUING THROUGH THE WEEKEND...BY WHICH TIME
THE GFS...WHICH AGREES WITH THE LARGER SCALE MESSAGE OF THE GFS
ENSEMBLE MEAN AND ECMWF...DEVELOPS A SPLIT-FLOW PATTERN AND CONTINUES
IT THROUGH MIDWEEK...SUGGESTING A DIFFICULT FORECASTING PERIOD
BEGINNING NEXT WEEK...WITH CHANCES OF CONVECTION RETURNING TO THE
REGION WITH THE DETAILS HIGHLY UNCERTAIN.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  54  71  43  65 /  30  10  10  10
HOBART OK         51  75  41  68 /  10   0  10  10
WICHITA FALLS TX  57  80  45  71 /  10  10  10  10
GAGE OK           43  66  36  65 /  10   0  10  10
PONCA CITY OK     54  68  41  67 /  70  10  10   0
DURANT OK         65  76  53  69 /  20  20  10  10

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...WIND ADVISORY UNTIL 11 PM CDT THIS EVENING FOR
     OKZ004-005-009- 010-014>016-021-022.

TX...NONE.

&&

22/11
Hazardous weather outlook, May 1, 9:35 PM CDT, 1 hour 50 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE
NATIONAL WEATHER SERVICE NORMAN OK
935 PM CDT THU MAY 1 2008

OKZ004>048-050>052-TXZ083>090-021200-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
935 PM CDT THU MAY 1 2008

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...TONIGHT...

THUNDERSTORM OUTLOOK...
THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS OVERNIGHT IN A
PORTION OF CENTRAL AND NORTH CENTRAL OKLAHOMA. A SLIGHT RISK COVERS
LOCATIONS FARTHER WEST AND SOUTH THROUGH OKLAHOMA.

LOCATION...
THE MODERATE RISK AREA IS EAST OF A LINE FROM BLACKWELL TO SOUTHWEST
OKLAHOMA CITY. THE SLIGHT RISK INCLUDES THE REST OF THE AREA EAST OF
A LINE FROM CHEROKEE...HINTON...AND WAURIKA.

TIMING...
SEVERE THUNDERSTORMS ARE EXPECTED IN NORTHERN OKLAHOMA BEGINNING
AFTER 10 PM...AND SPREADING SOUTH AND EAST THROUGH EARLY MORNING.

IMPACTS...
A COMBINATION OF SUPERCELLS AND BOWING LINES IS EXPECTED OVERNIGHT.

LARGE HAIL MAY PEAK NEAR THE SIZE OF TENNIS BALLS WITH ANY
SUPERCELLS...BUT WILL GENERALLY AVERAGE CLOSER TO GOLF BALL SIZE
WITH MOST STORMS.

EXTREME THUNDERSTORM WIND GUSTS MAY REACH 75 MPH.

TORNADOES ARE POSSIBLE WITH ANY STRONG UPDRAFT THAT CAN REMAIN NEAR
THE LEADING EDGE OF STORM OUTFLOW.

RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL IN THE
MODERATE RISK AREA SHOULD EXPECT SEVERE WEATHER OVERNIGHT. GROUPS IN
THE SLIGHT RISK AREA SHOULD BE PREPARED TO ACTIVATE IF NECESSARY.

DISCUSSION...
A STRONG COLD FRONT WILL ENCOUNTER DEEP GULF MOISTURE...WHILE A
STRONG UPPER LEVEL TROUGH WILL MAINTAIN DEEP LIFT AND COLD AIR
ALOFT. THUNDERSTORMS ARE EXPECTED TO BREAK OUT ALONG THE FRONT IN
NORTHERN OKLAHOMA...AND THEN SPREAD TO THE SOUTH AND EAST. VERY
STRONG INSTABILITY AND VERTICAL WIND SHEAR WILL ALLOW FOR ROTATING
UPDRAFTS...AND A FEW SUPERCELLS ARE POSSIBLE. STRONG LIFT...AND THE
SURGING COLD FRONT WILL...HOWEVER...FAVOR THE DEVELOPMENT OF A
BROKEN SQUALL LINE WITH EMBEDDED BOW ECHOES. ALL OF THESE STORMS
WILL HAVE THE POTENTIAL TO PRODUCE SEVERE WEATHER. THE GREATEST
CONCERNS WILL BE DAMAGING WINDS...FOLLOWED BY LARGE HAIL. TORNADOES
CANNOT BE RULED OUT...THOUGH...ESPECIALLY WITH ANY STORMS THAT
REMAIN ISOLATED...OR CAN MOVE OUT AHEAD OF THE COLD FRONT.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT FRIDAY MAY 2.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...90 PERCENT.

OTHER HAZARDOUS WEATHER...
STRONG WIND GUSTS OVER 45 MPH WILL OCCUR BEHIND THE COLD FRONT IN
WESTERN OKLAHOMA. WIND SPEEDS WILL DIMINISH SOMEWHAT AFTER
MIDNIGHT...BUT GUSTS OVER 40 MPH WILL STILL BE POSSIBLE THROUGH
CENTRAL OKLAHOMA AND INTO WESTERN NORTH TEXAS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

THUNDERSTORM OUTLOOK...
THUNDERSTORM CHANCES WILL RETURN TO THE SOUTHERN PLAINS EACH DAY
FROM MONDAY THROUGH WEDNESDAY. SEVERE WEATHER WILL BE POSSIBLE...
ESPECIALLY TUESDAY AND WEDNESDAY.

OTHER HAZARDOUS WEATHER...
NONE.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 7 AM
FRIDAY.

11/BURKE

In the hours before

Special weather statement, May 1, 9:58 PM CDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
958 PM CDT THU MAY 1 2008

OKZ005>007-011-012-020315-
GARFIELD OK-WOODS OK-ALFALFA OK-GRANT OK-MAJOR OK-
958 PM CDT THU MAY 1 2008

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR ALFALFA...GARFIELD...
GRANT...MAJOR AND WOODS COUNTIES.

A LINE OF SHOWERS AND DEVELOPING THUNDERSTORMS WAS LOCATED FROM 4 MILES WEST
OF MANCHESTER TO 7 MILES WEST OF ALINE AT 958 PM CDT...MOVING EAST
AT 40 MPH.

PEOPLE IN ALFALFA...GARFIELD...GRANT...MAJOR AND WOODS COUNTIES
SHOULD MONITOR THE WEATHER SITUATION CLOSELY.

WR
Special weather statement, May 1, 10:10 PM CDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1010 PM CDT THU MAY 1 2008

OKZ006-007-020330-
ALFALFA OK-GRANT OK-
1010 PM CDT THU MAY 1 2008

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR ALFALFA AND GRANT COUNTIES.

A STRONG THUNDERSTORM WAS LOCATED 9 MILES SOUTHWEST OF MANCHESTER AT
1010 PM CDT...MOVING NORTHEAST AT 57 MPH.

STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY.

WR
Special weather statement, May 1, 10:29 PM CDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1029 PM CDT THU MAY 1 2008

OKZ012-020345-
GARFIELD OK-
1029 PM CDT THU MAY 1 2008

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR WESTERN GARFIELD COUNTY.

A STRONG THUNDERSTORM WAS LOCATED 7 MILES WEST OF HILLSDALE AT 1029
PM CDT...MOVING NORTHEAST AT 49 MPH.

STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY.

WR
Special weather statement, May 1, 10:42 PM CDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1042 PM CDT THU MAY 1 2008

OKZ018-020400-
KINGFISHER OK-
1042 PM CDT THU MAY 1 2008

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR KINGFISHER COUNTY.

A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 41 MILES NORTH OF
HENNESSEY TO 7 MILES NORTH OF LACEY AT 1042 PM CDT...MOVING EAST AT
45 MPH. NEW STORMS WERE DEVELOPING SOUTH ALONG THIS LINE TOWARD
KINGFISHER COUNTY.

STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY.

WR
Special weather statement, May 1, 10:58 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1058 PM CDT THU MAY 1 2008

OKZ017-018-023-024-020415-
BLAINE OK-KINGFISHER OK-CANADIAN OK-CADDO OK-
1058 PM CDT THU MAY 1 2008

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR BLAINE...CADDO...CANADIAN
AND KINGFISHER COUNTIES.

A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM LACEY TO 5 MILES WEST
OF BRIDGEPORT AT 1058 PM CDT...MOVING EAST AT 48 MPH.

STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP SHORTLY.

WR
Special weather statement, May 1, 11:19 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1119 PM CDT THU MAY 1 2008

OKZ007-008-012-013-018-019-023-024-027-020445-
LOGAN OK-KINGFISHER OK-GARFIELD OK-NOBLE OK-KAY OK-GRANT OK-
CANADIAN OK-CADDO OK-GRADY OK-
1119 PM CDT THU MAY 1 2008

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR CADDO...CANADIAN...
GARFIELD...GRADY...GRANT...KAY...KINGFISHER...LOGAN AND NOBLE
COUNTIES.

A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM BLACKWELL LAKE TO
BINGER AT 1119 PM CDT...MOVING EAST AT 40 MPH.

SMALL HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE.

WR

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 1, 7:02 PM CDTTornado WarningOUNCleveland, Oklahoma43 min
May 1, 7:11 PM CDTSevere Thunderstorm WarningOUNLogan, Payne34 min
May 1, 7:21 PM CDTSevere Thunderstorm WarningOUNLincoln, Logan, Oklahoma24 min
May 1, 7:24 PM CDTTornado WarningOUNNoble, Payne21 min
May 1, 7:26 PM CDTTornado WarningOUNLincoln, Logan, Payne34 min
May 1, 7:28 PM CDTTornado WarningOUNLincoln, Oklahoma47 min
May 1, 7:43 PM CDTTornado WarningOUNNoble, Payne17 min
May 1, 7:56 PM CDTSevere Thunderstorm WarningOUNNoble, Payne11 min
May 1, 8:06 PM CDTSevere Thunderstorm WarningOUNLincoln44 min
May 1, 8:36 PM CDTTornado WarningOUNLincoln, Payne39 min
May 1, 9:06 PM CDTSevere Thunderstorm WarningOUNPayne16 min
May 1, 10:25 PM CDTSevere Thunderstorm WarningOUNGrant20 min
May 1, 10:38 PM CDTSevere Thunderstorm WarningOUNGarfield, Grant, Kay, Noble37 min
May 1, 11:33 PM CDTSevere Thunderstorm WarningOUNGarfield, Noble27 min
May 1, 11:57 PM CDTSevere Thunderstorm WarningOUNKay, Noble, Payne48 min
May 2, 12:02 AM CDTSevere Thunderstorm WarningOUNCanadian, Cleveland, Grady, Oklahoma28 min
May 2, 12:20 AM CDTSevere Thunderstorm WarningOUNNoble, Payne40 min
May 2, 12:26 AM CDTSevere Thunderstorm WarningOUNCanadian, Cleveland, Grady, Logan, McClain, Oklahoma and 1 more34 min
May 2, 12:43 AM CDTSevere Thunderstorm WarningOUNCleveland, Grady, McClain47 min
May 2, 12:52 AM CDTSevere Thunderstorm WarningOUNLincoln, Logan, Oklahoma, Payne38 min
May 2, 1:00 AM CDTSevere Thunderstorm WarningOUNPottawatomie, Seminole30 min
May 2, 1:04 AM CDTSevere Thunderstorm WarningOUNCleveland, McClain, Oklahoma26 min
May 2, 1:26 AM CDTSevere Thunderstorm WarningOUNCarter, Garvin, Jefferson, Stephens49 min
May 2, 1:31 AM CDTSevere Thunderstorm WarningOUNCleveland, Lincoln, Pottawatomie, Seminole44 min
May 2, 2:12 AM CDTSevere Thunderstorm WarningOUNHughes, Pontotoc, Pottawatomie, Seminole48 min
May 2, 2:46 AM CDTSevere Thunderstorm WarningOUNHughes, Pontotoc45 min
May 2, 10:04 AM CDTRed Flag WarningOUNEllis, Harper, Woods, Woodward9 hr
May 2, 4:49 PM CDTWind AdvisoryOUNAlfalfa, Beckham, Blaine, Caddo, Canadian, Custer and 13 more8 hr

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.